# SDR AALA202402081450

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 24-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986.5, FROM LBL 24 TO LBL 29. REMOVED, FABRICATED, AND INSTALLED FLOOR BEAM SECTION PER SRM 51-40-02-0G.
